# SDR USAA2010012690193

- Difficulty date: January 26, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,449 hours, 47,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6935352Y1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - LAP INSPECTION - MAJOR REPAIR - CRACK ON TIE CLIP AT BS 500D, S9R.  REPLACED TIE CLIP AT BS 500D, S9R IAW B737 SRM 51-40-2.
